# SDR AWXA200602120

- Difficulty date: December 26, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 33,040 hours, 12,704 cycles
- Engine: Iae V2524A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 0408
- Condition: Failed
- Location: Emergency Lights
- Part time: 43,749 hours, 18,453 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCI  LOG NR 7241817 - EMERGENCY EXIT SIGNS FLICKER,  MX PERFORMED A BITE TEST AND THE EPSU COMM EMER L FAILED. MX REMOVED AND REPLACED LT OVERWING EPSU AND BATTERY, OPS CHECK WAS GOOD.
